Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Getting migraine headaches. Suggest medication - Online Doctor Chats

Date : 04-Jun-2013
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:Good evening
User:Hi Doctor good evening
Doctor:Please proceed with your query
User:I keep getting migrane headaches and wanted to know medication for this
Doctor:I will suggest you on this
Doctor:There are 2 treatment options for migraines
Doctor:1. treatment of acute episode with analgesics like Sumatriptan
Doctor:2. Prevention of chronic migraine by beta blockers like propranolol
Doctor:You need to take preventive measures only if you have recurrent attacks of the migraine
User:i have migrans every month. twice during my monthly periods
User:and one in between
Doctor:So, it makes upto 3 episodes in a month
User:yes, but this time i have had more than 3
Doctor:You probably need to go in for prophylaxis
Doctor:May I know your age?
User:but can this be had when i am breastfeeding?
User:i am 40
Doctor:Is there vomiting as well?
User:by end of day
Doctor:Then you should be taking propranolol foe sometime
Doctor:Is there any other medical illness as well?
Doctor:Please speak to your primary care physician about this drug
Doctor:He may prescribe it to you
User:thank you doctor
Doctor:DO you have more queries?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor